# SDR VNAA2013102500010

- Difficulty date: October 25, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 23,498 hours, 23,729 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Failed
- Location: Apu Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU OIL PRESSURE MESSAGE IN FLIGHT. CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MX INSPECTED, REMOVED AND REPLACED APU LOW OIL PRESSURE SWITCH AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
